Goody's Extra Strength Headache Powders - 6 CT

Goody's Extra Strength Headache Powders - 6 CT


Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 


Goody's� Extra Strength Headache Powders. Fast pain relief. Acetaminophen. Aspirin (NSAID)/caffeine. Pain reliever. Fever reducer/pain reliever aid


Active ingredients (in each powder) - Purposes. Acetaminophen 260 mg - Pain reliever/fever reducer. Aspirin (NSAID*) 520 mg - Pain reliever/fever reducer. Caffeine 32.5 mg - Pain reliever aid. *Nonsteroidal anti-inflammatory drug. Inactive ingredients: Lactose Monohydrate, Potassium Chloride.


Retain leaflet upon opening. Do not take more than directed (see overdose warning). Adults and children 12 years of age and over: place 1 powder on tongue every 6 hours, while symptoms persist. Drink a full glass of water with each dose, or may stir powder into a glass of water or other liquid. Do not take more than 4 powders in 24 hours unless directed by a doctor. Children under 12 years of age: ask a doctor. Other information: Each powder contains: potassium 60 mg. Store below 25 degrees C (77 degrees F).

Always refer to the actual package for the most accurate information